The Michigan Mathematical Journal is published by the Department of Mathematics at The University of Michigan and endeavors to publish significant research articles in all areas of mathematics.
Volume 29, Issue 2
Publication Date: 1982
Lower bounds for the eigenvalues of Riemannian manifolds.
Harold Donnelly and Peter Li; 149-161
Remarks on subspaces of $H_p$\ when $0<p<1$.
N. J. Kalton and D. A. Trautman; 163-170
Quasi-invariant measures and maximal algebras on minimal flows.
Jun-ichi Tanaka; 199-211
On partially Teichmüller Beltrami differentials.
Frederick P. Gardiner; 237-242
Quasiaffine transforms of operators.
C. Apostol, H. Bercovici, C. Foiaş and C. Pearcy; 243-255